# SDR QXEA2019101400385

- Difficulty date: October 14, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 23,221 hours, 25,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTS MCD DIFFICULT TO OPEN UNKNOWN SUBSTANCE ON DOOR SEAL. REMOVED FROM SERVICE. C/W OPERATIONAL TEST OF MAIN CABIN DOOR. OPS CKS GOOD. COULD NOT DUPLICATE.  OK FOR CONTINUED SERVICE IAW AMM TASK 52-11-00-710-802. NO PARTS REPLACED.
